International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 349-361
On a general convergence for Broyden like update method
Department of Applied Mathematics, Calcutta University, 92, A.P.C. Road, Calcutta 700009, India
Received 7 December 1987; Revised 20 November 1990
Copyright © 1991 Rabindranath Sen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The role of Broyden's method as a powerful quasi-Newton method for solving
unconstrained optimization problems or a system of nonlinear algebraic equations is
well known. We offer here a general convergence criterion for a method akin to
Broyden's method in . The approach is different from those of other convergence
proofs which are available only for the direct prediction methods.